# SDR DALA2016091206533

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 70,085 hours, 19,649 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALTITUDE 35000 FT. UNKNOWN SOURCE OF FUMES IN COCKPIT.  FOUND HYD PANEL C2 ELECTRICAL PUMP SWITCH SHORTED. R & R THE HYD CONTROL PANEL. OPS CHECKED IAW AMM 29-11. CHECKED PANEL LIGHTING POWER IAW WDM 29-00-04. CK OK. NO OTHER FAULTS NOTED.
